# SDR 2120003

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: General aviation
- Aircraft: N305SC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258662
- Aircraft time: 209 hours, 144 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Backed Out
- Location: Wheel
- Part time: 1 cycles
- Component: Wheel, Dunlop
- Component part number: AHA1814
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF, BOTH RIGHT MAIN GEAR TIRES CAME OFF OF THE WHEELS AND THE AIRCRAFT SETTLED ON THE WHEELS. BOTH WHEELS WERE DESTROYED. ALL WHEEL HALF BOLTS WERE LOOSE, NONE HAD NUTS INSTALLED, AND ONLY TWO NUTS COULD BE LOCATED. WHILE THE WHEELS ROTATED, THE LOOSE BOLTS DRAGGED ON THE BRAKE BACKING PLATES DAMAGING THEM. THE INBOARD WHEEL, INBOARD WHEEL HALF, DEPARTED UNDER PRESSURE STRIKING THE KEELBEAM FAIRING JUST AFT OF THE ROTATING BEACON AND CONTINUED, STRIKING THE LEFT GEAR INBOARD WHEEL HUBCAP. THE HUBCAP AND ANTI SKID ADAPTER SLEEVE WERE BOTH DAMAGED. ONLY ONE TIRE WAS RECOVERED.
